# SDR 2000UALA00607

- Difficulty date: October 23, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N7447U
- Make and model: Boeing 727222
- Aircraft serial: 21901
- Aircraft time: 56,635 hours, 33,835 cycles
- Engine: Pwa JT8D15
- System (JASC): 5270 · Door Warning System
- Part: Limit Switch
- Part number: C210211
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT APPROXIMATELY 80 KNOTS DUE TO FORWARD ENTRY DOOR WARNING LIGHT.  *S/D*  AIRCRAFT HISTORY INDICATED AMT CYCLED FWD ENTRY DOOR SEVERAL TIMES AND SWITCH CHECKED GOOD.  AS PRECAUTIONARY MEASURE, EG2110 CALL OUT WAS INITIATED TO ACCOMPLISH THE FOLLOWING:  1) REPLACE THE DOOR WARNING SWITCH.    2) ACCOMPLISH THE DOOR WARNING SWITCH OPERATIONAL CHECK.   3) CHECK THE DOOR OPERATION AND RIGGING.    4) ROUTE THE REMOVED SWITCH TO THE FLEET ENGINEER FOR EVALUATION.
